Aa
A
A
Close
Avatar universal
water accumulation in the liver
Hi Guys:

Just wanted to give you all an update on my condition.

I have completed 19/24, and have stopped for now (2 weeks gap), as the wbc and hb have gone down very low.
This morning when I got it tested, they have come back to normal, however the ultrasound of liver was not normal.
The liver was enlarged and shows the presence of water.

I have not yet seen my GI, may be will be doing that tomorrow or the day after.

Have you heard of anyone on the forum with enlarged liver and water accumulation? What are the consequences of this condition?
The only discomfort i have is a bloated feeling in my upper abdomen, and feeling full just after eating a couple of spoons.

Please let me know any thing more on this condition.

Thank you
Sunag
Cancel
6 Answers
Page 1 of 1
Avatar universal
Ask your doctor if the water is ascites
If its ascites they'll probly give you water pills and tell you no salt on your food
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi!

I have to ask him that. I suspect it is water in the abdomen (acietes). I am already taking aldactone (water pills), and am on a very low sodium diet.

Thank you for your comments
Sunag
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If you have ascites, and it gets too bad, they can put a "tap" in and drain it. I had to have it done twice. 2 days apart. That was when I was told "no salt" not even canned foods and to cut out all caffiene. Also, if you are not yet taking B-complex, you should start. Good luck. Joni
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
can you get water(ascetis or whatever) if you are not on treatment. I was on tx from apr. to july. (pegatron) I had to quit due to personal tragedies and I still don't feel very well. The dr. acts like - "Oh well you have hep-c what do you expect" He did say I could go back on treatment at a later date. But for now I have to look for a job as we are finacially strapped.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi!

Ascites is a symptom of damaged liver (Cirrhosis). One of the causes for Cirrhosis is the virus, alcoholism is another cause.
Ascites might occur whether one is on treatment or not. The bottom line is that when the liver is damaged it is not able to do its functions effeciently.

One might have Hep C, and not necessarily Cirrhosis, and one might have Cirrhosis and not have Hep C. If Hep C is not treated it can lead to Cirrhosis over a long period of time.

Hope this helps
take care
sunag
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal

thank you very much for your message.

I have to start taking vit B complex very soon I guess. tomorrow is my appointment with the GI, so have to be prepared for this invasive water removal from my abdomen, right.

Just out of curiosity, how painful is the procedure (well nothing can be more painful than the side effects in the first few weeks with IF/riba).

Thank you once again
Sunag
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Dr Hook
9 hrs ago by AnxiousNoMore
Avatar universal
Blank
317787 tn?1473362051
Blank
Dee1956 Meegy 172 days!! Coincidenc... Comment
Dec 01
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources